# SDR AALA20120419027

- Difficulty date: April 11, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 76,904 hours, 12,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO FUSELAGE SKIN AT STATION 450 BETWEEN STRINGERS 30 AND 31 RIGHT.  INSTALLED FLUSH DOUBLER PER SRM 53-00-01-2R-6.
